Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 116, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Sep 24, 2021, 3:27 PM CDT for 4 counties in Tennessee. It was in force for 7 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 24, 2021, 3:27 PM CDT (20:27 UTC)
- Expired
- Sep 24, 2021, 10:52 PM CDT
- In force
- 7 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Hickman County, TN, Humphreys County, TN, Maury County, TN, Perry County, TN
The radar
The Nashville radar (KOHX), 101 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Duck River at Centerville (CNVT1).
- Action stage
- 17 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03601990, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
168 WGUS84 KOHX 242027 RRA FLSOHX Flood Advisory National Weather Service Nashville TN 327 PM CDT Fri Sep 24 2021 ...The National Weather Service in Nashville has issued a Flood Advisory for the following rivers in Tennessee... Duck River At Centerville affecting Maury, Perry, Humphreys and Hickman Counties. Additional information is available at www.weather.gov. TNC081-085-119-135-251200- /O.NEW.KOHX.FL.Y.0116.210924T2027Z-210925T1200Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 327 PM CDT Fri Sep 24 2021 The National Weather Service in Nashville has issued a * Flood Advisory for the Duck River At Centerville. * From this afternoon to tomorrow morning. * At 3:00 PM CDT Friday the stage was 20.9 feet and falling. * Action stage is 17.0 feet. * Flood stage is 22.0 feet. * Forecast...The river is expected to continue falling in the coming days. * Impact...At 22.0 feet, Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$ Barnwell
1 follow-up statement
772 WGUS84 KOHX 250352 FLSOHX Flood Advisory National Weather Service Nashville TN 1052 PM CDT Fri Sep 24 2021 ...The Flood Advisory is cancelled for the following rivers in Tennessee... Duck River At Centerville affecting Maury, Perry, Humphreys and Hickman Counties. TNC081-085-119-135-250500- /O.CAN.KOHX.FL.Y.0116.000000T0000Z-210925T0352Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1052 PM CDT Fri Sep 24 2021 ...The Flood Advisory for the Duck River At Centerville has been cancelled... The Flood Advisory is cancelled for the Duck River At Centerville. * At 10:00 PM CDT Friday the stage was 15.5 feet and falling. * Flood stage is 22.0 feet. * Forecast...The river will continue falling over the next week. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$ Barnwell
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Sep 24, 1:41 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Sep 24, 1:41 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Nashville TN 141 PM CDT Fri Sep 24 2021 .DISCUSSION... Broke out late afternoon period in zone forecast product to emphasize sky cover transition late afternoon hours into tonight. Diligently investigated per preferred blended model consensus solution any possiblity of potential rainfall across mid state region through next Friday afternoon. There continues to be none. Some passing cloudiness as day progresses on Saturday noted due to passage from the northwest of a weak surface cold front and upper level trough. As mid portion of next work week progresses, deep upper level troughing will develop across locations approaching Atlantic Seaboard. Latest ECMWF solution retrogrades an upper level low from New England Region southwestward into central South Carolina by around sunrise on Saturday morning. Latest GFS solution shows no such thing. Even if latest ECMWF solution panned out, there are no indications presently of any potential rainfall impacts to mid state region. So to sum it up, generally mostly clear skies should prevail through next Friday afternoon as quasi surface ridging influences and a dry northwesterly flow pattern aloft prevail. A warming trend in temperatures is expected as weekend into next work week progresses. Highs by mid portion of next work week are expected to be seasonally warm in low to mid 80s, upper 70s to around 80 Cumberland Plateau Region. Mild overnight lows generally upper 50s to lower 60s will prevail also. && .AVIATION... 18Z TAF DISCUSSION. VFR conditions with winds less than 5 kts will continue through the evening hours. MQY/CSV will likely have some fog closer to dawn again with vis possibly dropping to IFR. CKV could be impacted by a light shower late in the morning. Winds will shift to the SW/W by the morning as a weak boundary moves through the area. && .PRELIMINARY POINT TEMPS/POPS... Nashville 53 76 55 80 59 / 0 0 0 0 0 Clarksville 53 74 47 79 59 / 0 10 0 0 0 Crossville 50 70 50 74 55 / 0 0 0 0 0 Columbia 52 78 54 80 57 / 0 0 0 0 0 Lawrenceburg 53 78 54 79 56 / 0 0 0 0 0 Waverly 54 75 52 80 60 / 0 0 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......JB Wright AVIATION........Reagan
Hazardous weather outlook, Sep 24, 1:54 AM CDT, 13 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 154 AM CDT Fri Sep 24 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-251030- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 154 AM CDT Fri Sep 24 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 07
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.